MathSciNet Relay Station
MathSciNet bibliographic data
MR2196030 (2006i:11048) 11F46 (11F50 11F60)
Imamoglu, Özlem; Richter, Olav K. On Rankin-Cohen brackets for Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006), no. 4, 995–1001 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement